# SDR AALA20130806008

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 103,898 hours, 19,903 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Inoperative
- Location: Acars
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SFO   DURING PREFLIGHT THE FLIGHT CREW NOTED VISIBLE SMOKE & A BURNING ODOR EMANATING FROM THE COCKPIT CENTER PEDESTAL.  THEY SHUT OFF THE AIRCRAFT ELECTRICAL POWER.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ACARS PRINTER.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
